# SDR AALA202503104743

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 66,262 hours, 39,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1366
- Condition: No Test
- Location: Zone 200
- Part time: 66,675 hours, 39,109 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND  EMERGENCY EXIT LOCATION, SEAT/WALL MOUNTED LIGHT AT SEAT 3AC, 7ABC, 15ABC, 20ABC, 26ABC  INOP. MAINTENANCE REPLACED EPSU 11WL IAW AMM 33-51-38.
